Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
emmyloublood

Accutane And Eyes, Advice Needed

Recommended Posts

Ninth week on accutane, was on 20 mg every other day for seven week and last two weeks been on 20mg every day.

Only major side effect happened last week with a burst blood vessel in my eye and eyes look like shit!

Please look at my picture, see why you think but is this normal.

post-409600-0-54229300-1416507146_thumb.

Link to comment
Share on other sites

My eyes get blood shot sometimes too on Accutane. I believe its just do to the dryness. I also notice it gets worse in the winter. You can always ask your doctor if youre concerned

Link to comment
Share on other sites

Sorry i cant' help you. It didn't happened to me. I'm just suffering severe eye dryness and it's worse during windy days. I suppose that it happened due to the dryness but you should talk it with your derm

Edited by Francopld
Link to comment
Share on other sites

Spoke with the hospital nurse, I'm to revert back to every other day until monday. The derm is not in until Monday and he will advise further.

Thanks for comments☺

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×